# SDR IPXA10562893

- Difficulty date: September 28, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 22,559 hours, 14,948 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Unknown
- Location: Bs 1680-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, IAW ENGINEERING FABRICATE NEW FLOORBOARD FROM BS 1680-1720 BL 0 - RBL 65, WL 208.  FABRICATED NEW REPLACEMENT FLOORBOARD IAW EO B757-5320-9692-G.
